# SDR 2004F00061

- Difficulty date: January 12, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N254RY
- Make and model: Boeing 737-400
- Aircraft serial: 24690
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM MSP, DURING FLAP RETRACTION, DETECTED A ASYMETRICAL TRAILING EDGE FLAP CONDITION.  EMERGENCY DECLARED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FLAP POSITION INDICATOR.  INSPECTED FLAPS, FLAP DRIVE SYSTEM AND FLAP TRACK SYSTEM.  NO DEFECTS NOTED.  OPERATIONAL CHECK OF THE SYSTEM NORMAL. (M)
